# SDR VNAA2016012000021

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 29,356 hours, 29,413 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE TOILET MESSAGE ON CLIMBOUT.  CREW DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF SMOKE, OVERHEAT OR FIRE, BUT DID FIND THAT LT WATER COALESCER SOCK SMELLED OF GLYCOL.  MAINTENANCE R & R BOTH WATER SEPARATOR SOCKS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
